Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe cough, tickling in throat, cold, chest pain. Taking mucinex-d. Relief measures?

I have been awake for 15 hours coughing every 20 seconds. I ve taken mucinex d , Claritin and am using saline nasal spray , cough drops , hot tea.. Nothing is taking the tickle out of my throat it feel like every time I breath in I m in hailing dust . I can t sleep and the clinic told me there is nothing to do. Can I take NyQuil pm ? Need to sleep !! Need to stop coughing my lungs and throat are getting extremely soar!! It s not allergies or asthma I ve had a cold for a few days and now it developed into this
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
You seem to be suffering from allergy in the form of cough variant asthma. However, first of all get a x ray chest and a routine blood test done to rule out any other pathology. Once that done, you have to be on regular nebulization with asthalin and budecort, take montair lc and if required a short course of oral steroids. As soon as cough improves, switch over to inhalers like foracort or seroflo take montair lc and an antihistaminic. Also take a PPI to counter any acid reflux as it can worsen the cough.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor